ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Journal / Conference

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 6.

Basavaraju, Manu and Chandran, Sunil L and Cohen, Nathann and Havet, Frederic and Mueller, Tobias (2011) Acyclic Edge-Coloring of Planar Graphs. In: SIAM Journal on Discrete Mathematics, 25 (2). pp. 463-478.

Adiga, Abhijin and Bhowmick, Diptendu and Chandran, Sunil L (2011) Boxicity and Poset Dimension. In: SIAM Journal on Discrete Mathematics, 25 (4). pp. 1687-1698.

Dey, Bikash Kumar and Rajan, Sundar B (2004) Codes Closed under Arbitrary Abelian Group of Permutations. In: SIAM Journal on Discrete Mathematics, 18 (1). pp. 1-18.

Chandran, Sunil L and Ram, Shankar L (2004) On the Number of Minimum cuts in a Graph. In: SIAM Journal on Discrete Mathematics, 18 (1). pp. 177-194.

Chandran, Sunil L (2003) A High Girth Graph Construction. In: SIAM Journal on Discrete Mathematics, 16 (3). pp. 366-370.

Mahajan, Meena and Vinay, V (1999) Determinant: old algorithms, new insights. In: SIAM Journal on Discrete Mathematics, 12 (4). pp. 474-490.

This list was generated on Sat Apr 13 20:26:12 2024 IST.